Journal of Differential Geometry

Problèmes isopérimétriques et espaces de Sobolev

Thierry Aubin

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 11, Number 4 (1976), 573-598.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433725

Digital Object Identifier
doi:10.4310/jdg/1214433725

Mathematical Reviews number (MathSciNet)
MR0448404

Zentralblatt MATH identifier
0371.46011

Subjects
Primary: 58D15: Manifolds of mappings [See also 46T10, 54C35]
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Aubin, Thierry. Problèmes isopérimétriques et espaces de Sobolev. J. Differential Geom. 11 (1976), no. 4, 573--598. doi:10.4310/jdg/1214433725. https://projecteuclid.org/euclid.jdg/1214433725


Export citation